Optimal control in a nonlinear stationary system with a nonmonotone operator
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1579-1587
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a12,
author = {S. Ya. Serovaǐskiǐ},
title = {Optimal control in a nonlinear stationary system with a nonmonotone operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1579--1587},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a12/}
}
S. Ya. Serovaǐskiǐ. Optimal control in a nonlinear stationary system with a nonmonotone operator. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1579-1587. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a12/